### HL-LHC / LIU Joint Workshop

# **Report of Contributions**

HL-LHC / LIU J ··· / Report of Contributions

Summary and outcome of the 1st ···

Contribution ID: 0

Type: not specified

# Summary and outcome of the 1st LIU-HL-LHC Brainstorming meeting

Friday 30 March 2012 09:05 (20 minutes)

Presenter: LAMONT, Mike (CERN)

Transverse emittance blow-up an ...

Contribution ID: 1

Type: not specified

# Transverse emittance blow-up and beam loss between injection and collision –20+10 minutes

Friday 30 March 2012 09:25 (30 minutes)

o Taking into account experience with beam until end of 2011 o For 25 and 50 ns bunch spacing

**Presenter:** KAIN, Verena (CERN) **Session Classification:** HL-LHC Talks

Update of required beam charact ...

Contribution ID: 2

Type: not specified

### Update of required beam characteristics at injection energy in LHC -20+10 minutes

Friday 30 March 2012 09:55 (30 minutes)

o Taking into account experience with beam until end of 2011 o For 25 and 50 ns bunch spacing o Known "hard"and "soft"limits and resulting area of beam characteristics

Presenter: BRUNING, Oliver (CERN)

Session Classification: HL-LHC Talks

Micro-batch filling scheme for pa ...

Contribution ID: 3

Type: not specified

#### **Micro-batch filling scheme for pacman cancellation** -10+5 minutes

Friday 30 March 2012 10:25 (15 minutes)

Presenter:FARTOUKH, Stephane (CERN)Session Classification:HL-LHC Talks

New ideas (e.g. pile-up levelling v …

Contribution ID: 4

Type: not specified

### New ideas (e.g. pile-up levelling versus luminosity levelling schemes: potential gains and losses in performance) –10+5 minutes

*Friday 30 March 2012 10:40 (15 minutes)* 

**Presenter:** Dr ZIMMERMANN, Frank (CERN) **Session Classification:** HL-LHC Talks

Analysis of performance progress ···

Contribution ID: 5

Type: not specified

### Analysis of performance progress in the injectors in 2011 –20+10 minutes

Friday 30 March 2012 11:10 (30 minutes)

o Double PSB batch in the PS o SPS improvement because of scrubbing?

o What was done in MDs

o Instrumentation-related issues

Presenter: RUMOLO, Giovanni (CERN)

Session Classification: LIU talks

Update of achievable beam chara ...

Contribution ID: 6

Type: not specified

# Update of achievable beam characteristics at injection in LHC -20+10 minutes

Friday 30 March 2012 11:40 (30 minutes)

o Taking into account experience with beam until end of 2011

o For 25 and 50 ns bunch spacing

o Known "hard" and "soft" limits

o Suggesting area of equivalent beam characteristics.

Presenter: Dr GODDARD, Brennan (CERN)

Session Classification: LIU talks

About beam characteristics and L  $\, \cdots \,$ 

Contribution ID: 7

Type: not specified

#### About beam characteristics and LHC luminosity ···-20+10 minutes

Friday 30 March 2012 12:10 (30 minutes)

- Luminosity and beam quality factor
- Status
- How space charge bottlenecks are addressed
- Could we do better?
- Path to the specifications of the LIU goals

**Presenter:** GAROBY, Roland (CERN)

Session Classification: LIU talks

Pros-cons of 25 ns vs 50 ns, anim ...

Contribution ID: 8

Type: not specified

### Pros-cons of 25 ns vs 50 ns, animated by J-M. Jimenez and E. Metral.

Friday 30 March 2012 14:00 (1 hour)

**Session Classification:** Questions with one "moderator"/ question, and a 1 slide introduction for each project

Overlapping LIU accessible beam ···

Contribution ID: 9

Type: not specified

#### Overlapping LIU accessible beam parameters (areas) with LHC beam parameters regions (bands), animated by S. Gilardoni and G. Arduini.

Friday 30 March 2012 15:00 (1 hour)

**Session Classification:** Questions with one "moderator"/ question, and a 1 slide introduction for each project

List of questions to be answered b  $\cdots$ 

Contribution ID: 10

Type: not specified

# List of questions to be answered by the end of 2012 / required MDs, animated by E. Shaposhnikova and R. Assmann.

Friday 30 March 2012 16:15 (1 hour)

**Session Classification:** Questions with one "moderator"/ question, and a 1 slide introduction for each project

Welcome

Contribution ID: 11

Type: not specified

### Welcome

Friday 30 March 2012 09:00 (5 minutes)

**Presenter:** MYERS, Steve (CERN)